# SDR SIMA20220810003

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,532 hours, 38,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 110049
- Condition: Inoperative
- Location: #4
- Component: Battery Charger
- Component part number: 110049
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING PS-1 EXTERIOR WALK AROUND FOUND BOTH OVER WING EMERGENCY LIGHTS INOP-C/A-RAR #4 EMERGENCY BATTERY PACK POWER SUPPLY IAW AMM 33-50-04. OPS CHECK GOOD OF L/H OVERWING LIGHT
